Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Pressure in ears, tightness and chest pain, swelling and weakness in legs, had suffered strokes. Taking Aspirin, Losartan, Simvastatin. Will increase in dosage help?

Good evening Doctor. My dad is 71 years old and he has had two mini strokes in two months. He has very sticky blood . He is currently taking 80mg of Aspirin , 50 mg Losartan, and 20 mg of Simvastatin (Generic). He complains of pressure on both ears and his head feel like its full of water. he likewsie experiences tight and chest pain , and weakness to his lower extremities. Sometimes his lower legs are swollen. Does increasing the dosage of his medication helps. We are from the Philippines and very poor. We need your advise urgently. Thank you. Jennifer
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
His symptoms are likely to be related to a cardiac disorder. Only increasing the drug dosages will not help him. He needs a detailed evaluation from a physiscian for his symptoms for proper treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 11 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor